My husband accidentally took the second day's dose of this above named prescription all at the same time. Instead of taking one pill at a time, for a total of five pills, he thought that he was supposed to take them all at once. I just happened to notice his medicine on the kitchen counter, and I questioned him about this. He has been treated at the Mayo Clinic for various heart issues, and he is on quite a list of other medications, but this medication was to treat another condition. He hasn't felt the best since early this afternoon, and we are wondering if this might be the reason that he has a pounding headache, and terrible stomach issues, i.e.: pain, diarrhea & vomiting. Any comments or suggestions would be greatly appreciated!
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2011 • 1 answer
Posted 21 Nov 2014 • 2 answers
Posted 22 Jan 2016 • 1 answer
If you have only started methylprednisolone on the first day and only had 3 tablets, can you safely?
Posted 18 Oct 2016 • 0 answers
Posted 11 Nov 2016 • 0 answers